# SDR DALA2019110406395

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 1,909 hours, 852 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Brake
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU FL240 STAB TRIM FAIL EICAS MESSAGE. FAULT CODES 2741F0013, 2741F0013, 2741F0036 AND 274F0037 IN FAULT MSG SUMMARY. SUSPECT AFT 1 REU OR HSTA MOTOR BRAKE. T/S PER EFIM REU CHECKS GOOD. FOUND HSTA BRAKE TO FAIL STATIC TORQUE - FUNCTIONAL TEST. REMOVED AND REPLACED HSTA MCE IN REF TO AMP BD500-A-J27-41-03. OPS CHECKS GOOD. REMOVED AND REPLACED HSTA BRAKE IN REF TO A220 AMP BD500-AJ27-41-05AAA-520A-A. ALL OPS CHECKS GOOD.OK FOR SERVICE. (LP# 6663428)
